MAUDE Adverse Event Report: DRIVE; BED HANDLE

DRIVE; BED HANDLE
Model Number RTL15063-ADJ
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/04/2020
Type of Reportable Event Death
Event or Problem Description
On march 24, 2022, drive devilbiss healthcare was first notified via service of a legal complaint of an incident that occurred on (b)(6) 2020 involving the bed assist handle, which is subject to a voluntary recall in cooperation with the cpsc implemented in december 2021.The complaint alleges wrongful death as a result of the end user's use of the bed assist handle.Drive is currently investigating the incident and will file an update if and when additional information becomes available.Drive encourages consumers who have the recalled bed handles to contact drive to participate in the voluntary recall and receive a refund.Please visit www.Recallrtr.Com/bedhandles, or drive's website at www.Drivemedical.Com (click on "important safety information" at the top of the page), or call (877) 467-3099 from 8:00 a.M.To 7:00 p.M.Et, monday through friday.

Brand Name
DRIVE
Common Device Name
BED HANDLE
MDR Report Key14395738
Report Number2438477-2022-00045
Device Sequence Number2008579
Product Code IKX
UDI-Device Identifier00822383246192
UDI-Public822383246192
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/24/2022
Report Date (Section F) 05/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberRTL15063-ADJ
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/24/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/13/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexFemale
Date Report Sent to FDA05/13/2022